Side effect of trazodone?

Depends. Most frequent complaint i hear is really, really sluggish brain and body. But wait a minute; ever read all the possible side effects. Don't! aspirin would never get thru. I got off track; you consult with the psychiatrist who prescribed it. Not a psychiatrist? Why, you deserve it. Well, ok.
Trazodone. Common ones, being dose-dependent, are result of drying effects, such as dry mouth, blurred vision, constipation, dry skin, etc.

Related Questions

I have had ringing and my heart beat in my ears for over 2 months now how can I make it stop. Side effect of meds? Venlafaxine, trazodone, ambilify

Side effects. I suspect you have a difficult to treat depression and the combination of meds is not unreasonable. Discuss with your psychiatrist your side effects. My experience suggests that your BP may be up and should be checked. Tinnitus (ringing in ears) seems more likely with ne meds which high dose of venlafaxine does. Your md might consider a more ssri med like zoloft (sertraline) to replace venlafaxine. Read more...
Most likely not. These meds are not common causes of tinnitus. Perhaps you may be taking other meds which may be the culprit. Alcohol, caffeine, Aspirin & some antibiotics can cause ringing in the ears. Also foreign body or waxy buildup, hearing loss or high blood pressure can cause ringing. It would be best to see your doctor and possibly get a referral to an ear, nose & throat specialist if needed. Read more...

Trazodone makes me feel tired all day. Is this a normal side effect?

Trazodone. Is an antidepressant with known anticholinergic & sedative properties, leading to sleep & drying effects. Depending on the dose, next day sedation can occur. Consult your prescribing doctor. Read more...

I am taking Trazodone for sleep (replacing Lunesta). The only side effect so far is nausea. Will that eventually go away? Thank you.

Possibly so. Nausea is not an uncommon side effect of Trazodone. Other side effects include dizziness, blurred vision, dry mouth, and grogginess. It should lessen over a few days after starting it, especially if you were started on a low dose. Are you getting benefit from it despite the nausea? If the nausea persists or gets worse, please contact your doctor. Hope this helps. All the best. Read more...

Will my side effect of a pounding heart fade away in time 'been on trazodone 2 days.

SSRI side effect. Early in treatment with ssri anti-depressants, an early side effect can be an increased arousal state (which can present like anxiety or insomnia, or elevated heart rate). This is due to the change in neurotransmitter level in the brain and will go away, usually within 1-2 weeks on a given dose.Every dose increase, the side effect will return&then resolve. If it is not tolerable, call your doctor! Read more...

I taking trazodone 5mg I been on them just 1 week and today I notice that my ankles are swelling it this a side effect? Should I stop taking them and see the doctor in the am I take them for sleep

Yes, . Yes, unfortunately trazodone can lead to edema. I can't tell if you should stop taking it since you aren't my patient. However, if this happened to one of my patients, i would direct them to stop taking it. Talk to your doctor about melatonin. Good luck. Read more...
Unfortunately, . Unfortunately, trazodone can cause what is called SIADH - syndrome of inappropriate antidiuretic hormone secretion. If this occurs, a phenomenon called "hyponatremia" may develop. Hyponatremia means that there is too little sodium in the blood because the body is not being cleared of fluid at the usual rate. Hyponatremia can cause a variety of symptoms and ankle swelling could be one of them. You should discuss this with your doctor and it is possible that he or she will order a blood test and most likely will recommend a different medication. Read more...

I have been taking 40 mg of Paxil (paroxetine) for panic disorder and anxiety. I also take trazodone, restoril, and klonopin. Oddly, I've lost a few pounds without trying. Could it be a side effect of the paxil (paroxetine)?

It could. Be a result of getting better control of anxiety and thus improvement in the reward system. Trazadone with Paxil (paroxetine) changes the profile of Paxil (paroxetine) by disinhibiting cellular production of noerpi and dopamine. It does so by partially stimulating some seratonin receptors, some people gain weight with anxiety, some lose weight, you may be losing because of better symptom control. Gd luck. Read more...
Not likely. Paxil (paroxetine) is more known 4 weight gain side-effect. None of the medications u r taking is known 2 decrease appetite & result in weight loss. U need to have a medical check-up with lab studies to make sure u do not have an underlying undiagnosed medical condition that would be causing ur weight loss. Call ur general of family doctor as soon as possible. Remember it's better 2 b safe than sorry. Read more...
Maybe,but unlikely. Improved sleep and/or reduced anxiety could allow some weight loss, but i would wonder about your thyroid medication as well. T is a simple matter to check. An alternative explanation, as you do not mention any mood stabilizer, is there a possibility of mild mood/behavioral acceleration? Read more...